RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2012, Volume 14, Number 4, Pages 52–62 (Mi vmj437)  

On correlation of two solution classes for Navier–Stokes equations. II

V. B. Levenshtamab

a Southern Federal University, Russia, Rostov-on-Don
b South Mathematical Institute of VSC RAS, Russia, Vladikavkaz

Abstract: This is a supplement to the author's work [1] devoted to the solvability of initial boundary value problem for the Navier–Stokes equations with mass force depeding on unknown (speed) polynomially. In this paper local resolvability of the problem in the generalized sense is established and the proof of a key lemma in [1] is also given.

Key words: Navier–Stokes equations, local resolvability, a Veyl projection.

Full text: PDF file (173 kB)
References: PDF file   HTML file
UDC: 517.633
Received: 18.01.2012

Citation: V. B. Levenshtam, “On correlation of two solution classes for Navier–Stokes equations. II”, Vladikavkaz. Mat. Zh., 14:4 (2012), 52–62

Citation in format AMSBIB
\Bibitem{Lev12}
\by V.~B.~Levenshtam
\paper On correlation of two solution classes for Navier--Stokes equations.~II
\jour Vladikavkaz. Mat. Zh.
\yr 2012
\vol 14
\issue 4
\pages 52--62
\mathnet{http://mi.mathnet.ru/vmj437}


Linking options:
  • http://mi.mathnet.ru/eng/vmj437
  • http://mi.mathnet.ru/eng/vmj/v14/i4/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Владикавказский математический журнал
    Number of views:
    This page:175
    Full text:63
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019